Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On the geometric boundaries of hyperbolic 4–manifolds

Darren D Long and Alan W Reid

Geometry & Topology 4 (2000) 171–178

arXiv: math.GT/0007197

Abstract

We provide, for hyperbolic and flat 3–manifolds, obstructions to bounding hyperbolic 4–manifolds, thus resolving in the negative a question of Farrell and Zdravkovska.

Keywords
hyperbolic 3–manifold, flat manifold, totally geodesic, $\eta$–invariant
Mathematical Subject Classification 2000
Primary: 57R90
Secondary: 57M50
References
Forward citations
Publication
Received: 18 June 2000
Accepted: 19 July 2000
Published: 19 July 2000
Proposed: Walter Neumann
Seconded: Jean-Pierre Otal, Robion Kirby
Authors
Darren D Long
Department of Mathematics
University of California
Santa Barbara
California 93106
USA
Alan W Reid
Department of Mathematics
University of Texas
Austin
Texas 78712
USA